# SDR SWIA971308

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT GET GEAR TO MOVE.  TRIED TWO TIMES WITH NO MOVEMENT OF GEAR OBSERVED OR FELT.  RETURNED TO JAC.  REPLACED GEAR CONTROL BOX AND SWUNG GEAR IAW MM 32-00-00.  GEAR OPS CHECKS GOOD.
